# SDR SWAA2018053022351

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 12,610 hours, 5,544 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: C22102294003
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT LAVATORY SMOKE DETECTOR WENT OFF DURING FLIGHT.  R&R SMOKE DETECTOR PER MM.
